# SDR 06FDEA2397

- Difficulty date: June 26, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT HAND WING TANK AT THE END OF STRINGER 10 AT XORS 760.  SLOTTED OUT AND REPAIR CARRIED OUT AT SLOTTED OUT AREA AS PER SRM 57-20-00 FIGURE 10   VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
